Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Gastro problem, cold, cough, taking razo d, rabonik 20mg, cortimax 6mg. Side effects?

i am having razo d,rabonik 20 mg, and cortimax 6 mg . can i take all those together?? is there any side effect of those medicines?? i am 26 years old male and recently i suffered from some sort of gastro problem...i am taking razo d for that...and i have got cold an cough ,cortimax 6mg is for that i guess...i dont know about rabonik 20 mg...
Asked On : Sat, 26 May 2012
Answers:  1 Views:  612
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
cortimax 6 is deflazacort if the doctor has suggested take for short time as this may geive side effect when you use many times or long duration
razo d and rabonik contains the same salts rabeperazole i think you can choose one of them may be razo d as it contain domperidone which decreases nausea feeling this has no major side effects
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor